JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 47
Some Inequalities Connected with an Approximate Integration

    Authors: Szymon Wasowicz,  
    Keywords: Hadamard inequality, Convex functions, Delta-convex functions, Approximate integration, Midpoint Rule, Trapezoidal Rule, Simpson's Rule.  
    Date Received: 21/10/04  
    Date Accepted: 14/04/05  
    Subject Codes:

Primary: 26D15, Secondary: 26A51, 41A80.

    Editors: Sever S. Dragomir,  

Some classical and new inequalities of an approximate integration are obtained with use of Hadamard type inequalities and delta-convex functions of higher orders.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login